Spectral theory of elliptic operators on non-compact manifolds
Méthodes semi-classiques Volume 1 - École d'Été (Nantes, juin 1991), Astérisque no. 207  (1992), p. 35-108
@incollection{AST_1992__207__35_0,
     author = {Shubin, M. A.},
     title = {Spectral theory of elliptic operators on non-compact manifolds},
     booktitle = {M\'ethodes semi-classiques Volume 1 - \'Ecole d'\'Et\'e (Nantes, juin 1991)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {207},
     year = {1992},
     pages = {35-108},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__207__35_0}
}
Shubin, M. A. Spectral theory of elliptic operators on non-compact manifolds, in Méthodes semi-classiques Volume 1 - École d'Été (Nantes, juin 1991), Astérisque, no. 207 (1992), pp. 35-108. http://www.numdam.org/item/AST_1992__207__35_0/

[1] S. Agmon, On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, C.P.A.M. 15 (1) (1962), 119-147.

[2] M. S. Agranovich, M. I. Vishik, Elliptic problems with a parameter and parabolic problems of general type. Russian Math. Surveys 19 (1964), no. 3, 53-157.

[3] M. Atiyah, R. Bott, A Lefschetz fixed point formula for elliptic complexes I., Ann. of Math. 86 (1967), 374-407.

[4] Yu M. Berezanski, Expansions in Eigenfunctions of Selfadjoint Operators. AMS Translation of Math. Monographs, Providence, Rhode Island, 1968.

[5] F. A. Berezin, M. A. Shubin, The Schrödinger Equation. Kluwer, Dordrecht, 1991.

[6] R. Brooks, The fundamental group and the spectrum of the Laplacian. Comment. Math. Helv., 56 (1981), 581-598.

[7] F. E. Browder, On the spectral theory of elliptic differential operators. I, Math. Ann. 142 (1) (1960-61), 22-130.

[8] J. Cheeger, M. Gromov, M. Taylor, Finite propagation speed, kernel estimates for functions of the Laplace operator and the geometry of complete Riemannian manifolds. J. Diff. Geom. 17 (1982), 15-53.

[9] P. Chernoff, Essential self-adjointness of powers of generators of hyperbolic equations. J. Funct. Anal. 12 (1973), 401-414.

[10] H. O. Cordes, Self-adjointness of powers of elliptic operators on non-compact manifolds. Math. Ann., 195 (1972), 257-272.

[11] H. L. Cycon, R. G. Froese, W. Kirsch, B. Simon, Schrödinger operators. Springer, Berlin e.a., 1987.

[12] E. B. Davies, L 1 -properties of second order elliptic operators, Bull. London Math. Soc. 17 (5) (1985), 417-436.

[13] K. O. Friedrichs, Symmetric hyperbolic linear differential equations. Comm. Pure Appl. Math. 7 (1954), 345-392.

[14] M. P. Gaffney, The harmonic operator for exterior differential forms. Proc. Nat. Acad. Sci. USA, 37 (1951), 48-50.

[15] M. P. Gaffney, A special Stokes's theorem for complete Riemannian manifolds. Ann. of Math. 60 (1954), 140-145.

[16] M. P. Gaffney, Hilbert space methods in the theory of harmonic integrals. Transactions Amer. Math. Soc., 78 (1955), 587-665.

[17] I. M. Gelfand, A. G. Kostyuchenko, Expansion in eigenfunctions of differential and other operators. Dokl. Akad. Nauk SSSR, 103 (1955), 349-352.

[18] I. M. Glazman, Direct Methods of Qualitative Spectral Analysis of Singular Differential Operators. Israel Program for Scientific Translation, Jerusalem 1965.

[19] M. Gromov, Curvature, diameter and Betti numbers. Comment Math. Helvetici 56 (1981), 179-195.

[20] M. Gromov, Structures métriques pour les variétés Riemanniennes, CEDIC/Fernand Nathan (1981).

[21] M. Gromov, H. B. Lawson, Positive scalar curvature and the Dirac operator on complete Riemannian manifolds. Publications Mathématiques, 58 (1983), 83-196.

[22] L. Hörmander. The analysis of linear partial differential operators. Berlin e.a., Springer-Verlag, vol. 1, 2 (1983)

L. Hörmander. The analysis of linear partial differential operators. Berlin e.a., Springer-Verlag, vol. 3, 4 (1985).

[23] T. Ikebe, T. Kato, Uniqueness of the self-adjoint extension of singular elliptic differential operators. Arch. Rath. Mech. Anal. 9 (1962), 77-92.

[24] T. Kato, A remark to the preceding paper by Chernoff. J. Funct. Anal., 12 (1973), 415-417.

[25] T. Kato, L p -theory of Schrödinger operators with a singular potential, In: Aspects of positivity in functional analysis-Proc. of a Conference in Tubingen, North Holland, Math. Studies 122 (1986), 63-78.

[26] T. Kobayashi, K. Ono, T. Sunada. Periodic Schrödinger operators on a manifold. Forum Math. 1 (1989), 69-79.

[27] Yu. A. Kordyukov. L p -theory of elliptic differential operators with bounded coefficients. Vestnik Moskovskogo Universiteta, Ser. I Math. Mech. 1988, N° 4, 98-100 (in Russian).

[28] Yu. A. Kordyukov. Elliptic operators on manifolds of bounded geometry. Thesis, Moscow State University, 1987 (in Russian).

[29] G. A. Meladze, M. A. Shubin. Properly supported uniform pseudo-differential operators on unimodular Lie groups. Trudy Sem. Petrovskogo 11 (1986), 74-97

G. A. Meladze, M. A. Shubin. Functional calculus of pseudo-differential operators on unimodular Lie groups. Trudy Sem. Petrovskogo 12 (1987), 164-200 (in Russian).

[30] I. M. Oleinik. On the essential self-adjointness of the Schrodinger operator on complete Riemannian manifolds. Preprint, 1991 (in Russian).

[31] A. Ja. Povzner. On the expansion of arbitrary functions in characteristic functions of the operator -Δu+cu, Mat. Sb. 32 (74) (1953), 109-156; English transl.: AMS Transl. (2) 60 (1966), 1-49.

[32] M. Reed, B. Simon. Methods of Modern Mathematical Physis. I: Functional Analysis. Academic Press, New York e.a., 1980.

M. Reed, B. Simon. Methods of Modern Mathematical Physis. II: Fourier Analysis, Self-Adjointness. Academic Press, New York e.a., 1975.

[33] J. Roe. An index theorem on open manifolds. I. II. J. Diff. Geom. 27 (1988), 87-113, 115-136.

[34] W. Roelcke. Über den Laplace-Operator auf Riemannschen Mannigfaltigkeiten mit diskontinuerlichen Gruppen. Math. Nachr., 21 (1960), 132-149.

[35] F. S. Rofe-Beketov. Deficiency indices and properties of spectum of some classes of differential operators. In: Spectral Theory and Differential Equations (Proc. Sympos., Dundee, 1974, dedicated to Konrad Jörgens). Lect. Notes Math., 448 (1975), 273-293.

[36] F. S. Rofe-Beketov. Square-integrable solutions, self-adjoint extensions and spectrum of differential systems. In: Differ. Equations (Proc. Intern. Conf., Uppsala, 1977)

F. S. Rofe-Beketov. Square-integrable solutions, self-adjoint extensions and spectrum of differential systems. In: Sympos. Univ. Upsaliensis Ann. Quingentesimum Celebrantis, No. 7, Almquist & Wiksell, Stockholm, 1977, 169-178.

[37] F. S. Rofe-Beketov, A. M. Hol'Kin. Conditions for the self-adjointness of second order elliptic operators of general form. Teor. Funkcii i Funkcional. Anal. i Priložen. 17 (1973), 41-51.

[38] E. Schnol. On the behaviour of the Schrödinger equation. Mat. Sbornik 42 (1957), 273-286 (in Russian).

[39] D. B. Sears. Note on the uniqueness of Green's functions associated with certain differential equations. Canadian J. Math. 2 (1950), 314-325.

[40] R. Seeley, Complex powers of elliptic operators, Proc. Symp. Pure Math. 10 (1967), 288-307.

[41] M. A. Shubin. Pseudodifferential Operators and Spectral Theory. Springer-Verlag, Berlin e.a., 1987.

[42] M. A. Shubin. Theorems on the coincidence of the spectra of a pseudo-differential almost periodic operator in the spaces L 2 ( n ) and B 2 ( n ). Sibirsk. Mat. Zh. 17 (1976), no. 1, 200-215.

[43] M. A. Shubin. Pseudodifference operators and their Green's functions. Math. USSR Izvestiya 26 (1986), no. 3, 605-622.

[44] M. A. Shubin. Weak Bloch property and weight estimates for elliptic operators. Séminaire Equations aux derivées partielles, 1989-1990, École Polytechnique, Exposé n. V.

[45] M. A. Shubin, J. Sjöstrand, On the equality between weak and strong extensions. Séminaire Equations aux derivées partielles, 1989-1990, École Polytechnique, Appendix a l'Exposé n. V.

[46] H. B. Stewart, Generation of analytic semigroups by strongly elliptic operators, Trans. A.M.S., 199 (1) (1974), 141-162.

[47] R. S. Strichartz, L p -contractive projections and the heat semigroup for differential forms, J. Funct. Anal., 65 (3) (1986), 348-357.

[48] E. C. Titchmarsh. Eigenfunction expansions associated with second-order differential equations. Part II. Oxford, 1958.

[49] E. Wienholtz. Halbbeschränkte partielle Differentialoperatoren zweiter Ordnung vom elliptischen Typus. Math. Ann. 135 (1958), 50-80.